# SDR 95ZZZW671

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 90-25-01 CPCP TAKS C53-107-01, FLOOR BEAM RUNNING HORIZONTALLY AT BS 986 WAS FOUND CORRODED BEYOND LIMITS.  THE DAMAGED FLOOR BEAM SECTION WAS REPAIRED PER B-737 SRM 53-10-9.  (W)
